Research Repository

Bounds for a Čebyšev type functional in terms of riemann-stieltjes integral

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Bounds for a Čebyšev type functional in terms of riemann-stieltjes integral. SUT Journal of Mathematics, 51 (2). 129 - 144. ISSN 0916-5746

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: selfadjoint operator; Hilbert spaces; bounded variation; lemma
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 Sep 2016 01:06
Last Modified: 20 Aug 2019 00:12
URI: http://vuir.vu.edu.au/id/eprint/31488
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar